# SDR HEEA084451

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 357950110932
- Condition: Leaking
- Location: Oil Pump
- Component: Pump
- Component part number: 206040190005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX OIL PUMP IS LEAKING. REPLACED SHAFT 357950110932 DUE TO SPLINES WORN BEYOND LIMITS.  REPAIRED.
